I cant believe i am back here writing on acne.org again. I thought after my 6 months on accutane and clear skin for more then a year I would finally be done with this. but no, my skin is awful..and im back to being miserable about it. After my time on accutane my skin was great...and then of course for some reason that summer (about 5 months later) i broke out alittle on my cheeks so i decided to go on birth control to regulate my hormones which in turn regulated my acne and was grreat! I had no acne for awhile and i loved it. i thought finally! i am 20 years old and im done with acne. so i stupidly stopped taking birth control ... 4 months later BAM! im broken out on my cheeks and for some reason on my back ALL OVER which has never happend even while on accutane. one month later my skin got so bad all over my back and face i decide to go back on birth control and my face is an even bigger MESS! i mean an absolute mess! as if i where on my first month of accutane mess! it hurts so badly to wash my face (i am using a plain soap now;cerave face wash, instead of those harsh facewashes so as not to irrate my skin more, and i put atralin on at night and aczone in the morning) I am two weeks in now on my birth control again and i am PRAYING that it works again and takes it away. Has this happend to anyone before? will it go away again or is it hopeless and ill have to go on accutane again? i dont even have the time to go on accutane becuase im in college far from home so I dont have the time to go to get my blood taken every month and visit my derm while on that dreadful drug. plus i think accutane messed up my stomach becuase since ive been off it, any time i dont eat a meal at night i get awful acidic stomach aches that last the rest of the night. its not a fun feeling and I really do think accutane is to blame. But has anyone out there had this happen to them? will it get better!? im so sad that ive been going through this for so many years and it hasnt let up or left me alone. why does acne keep finding my face!!